Continuity properties of nonlinear semigroups

J. M. Ball

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)91-103
Number of pages13
JournalJournal of Functional Analysis
Volume17
Issue number1
Publication statusPublished - Sep 1974

Cite this

Ball, J. M. / Continuity properties of nonlinear semigroups. In: Journal of Functional Analysis. 1974 ; Vol. 17, No. 1. pp. 91-103.
@article{4f6707777fab49e38bb34a7b9a352940,
title = "Continuity properties of nonlinear semigroups",
author = "Ball, {J. M.}",
year = "1974",
month = "9",
language = "English",
volume = "17",
pages = "91--103",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

Continuity properties of nonlinear semigroups. / Ball, J. M.

In: Journal of Functional Analysis, Vol. 17, No. 1, 09.1974, p. 91-103.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Continuity properties of nonlinear semigroups

AU - Ball, J. M.

PY - 1974/9

Y1 - 1974/9

UR - http://www.scopus.com/inward/record.url?scp=0005074488&partnerID=8YFLogxK

M3 - Article

VL - 17

SP - 91

EP - 103

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -